# SDR DALA13019450920

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 65,590 hours, 49,895 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE SYS LATCH RECEPTACLES WERE WORN BEYOND OF ALLOWABLE LIMITS.  THE RECEPTACLES WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
